Previous |  Up |  Next


Title: Some combinatorial problems on the measurability of functions with respect to invariant extensions of the Lebesgue measure (English)
Author: Kharazishvili, A. B.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 51
Issue: 3
Year: 2010
Pages: 57-65
Category: math
MSC: 28A05
MSC: 28A20
MSC: 28D05
idZBL: Zbl 1226.28002
idMR: MR2752960
Date available: 2014-05-02T05:40:35Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_051-2010-3_9.pdf 377.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo